Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

$ H\sp p$ estimates for bi-invariant operators on compact Lie groups


Authors: Da Shan Fan and Zeng Fu Xu
Journal: Proc. Amer. Math. Soc. 122 (1994), 437-447
MSC: Primary 43A22; Secondary 22E30
MathSciNet review: 1198454
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The main purpose of this paper is to extend to compact Lie groups a Hörmander multiplier theorem concerning translation invariant operators on Hardy spaces $ {H^p},0 < p \leq 1$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A22, 22E30

Retrieve articles in all journals with MSC: 43A22, 22E30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1198454-6
Keywords: Hörmander multiplier theorem, $ {H^p}$ spaces, compact Lie group
Article copyright: © Copyright 1994 American Mathematical Society